MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 8.0-6.5X85MM DOD SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 8.0-6.5X85MM DOD SCREW
Model Number 5119.2287
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a creo threaded screw head was found to be loose post operatively.
 
Additional Manufacturer Narrative
The lateral x-ray showed that one of the rods had a large bend right above the s1 screws.It was not confirmed if the rod was inserted with this bend or not.This exaggerated angle may have put excessive force on the anchoring s1 screw, however, because these forces and surgical conditions cannot be replicated the exact cause of pull off cannot be determined.No other additional information was provided for examination.The observed overall risk level is low, which matches the observed anticipated risk level; therefore, the overall risk of the system has been maintained.No determinations could be made to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO THREADED 8.0-6.5X85MM DOD SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20750468
Report Number3004142400-2024-00281
Device Sequence Number4399684
Product Code MNH
UDI-Device Identifier00889095108361
UDI-Public00889095108361
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.2287
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown